# SDR SWAA2019111838894

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 57,930 hours, 35,761 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 24687
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY-------------------------------------------------------ANTI-SKID INOP LIGHT CAME ON DURING THE DESCENT INTO KSAN AND REMAINED ON THROUGH LANDING INTO KSAN. / R&R #3 ANTI SKID VALVE IAW AMM.
